# SDR AALA20000998

- Difficulty date: June 14, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLT 1634 - EN ROUTE DEN-ORD, AFTER DEPARTURE SMOKE IN CABIN.  RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  TIGHTEND APU OIL LINE FITTING ELBOW.  REPLACED LEFT AND RIHT COALESCER BAGS PRIOR TO PACK BURNOUT.  ACCOMPLISHED PACK BURNOUT OF LEFT AND RIGHT PACKS PER MAINTENANCE MANUAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
